# SDR WWMA9500026

- Difficulty date: March 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N256AE
- Make and model: Saab 340B
- Aircraft serial: 340B256
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7769105
- Condition: Failed
- Location: Rt Wing
- Part time: 4,188 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 5124 - ABI/DFW - PILOT REPORTED A SLIGHT SMELL OF SMOKE AND THE RIGHT BLEED FAULT LIGHT ILLUMINATED.  MAINTENANCE FOUND THE RIGHT ACM HAD FAILED.  MAINTENANCE REMOVED AND REPLACED THE RIGHT ACM.  THE AIRCRAFT WAS RETURNED TO SERVICE.
